# SDR ASAA2022120141184

- Difficulty date: December 1, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS SPOTS OF CORROSION STA 727A TO 847. GROUNDED - YES.  PREFORMED SURFACE BLEND AND REMOVED CORROSION FOUND TO BE OUT OF LIMITS.   FABRICATED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-2, SRM 51-40-02-0G-0.
